# SDR DXTA2023120410223

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 4,162 hours, 2,720 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 82501711
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT CABIN DOOR OPEN APPEARED.  RAN THE QRH AND MESSAGE DID NOT CLEAR.  FOUND INNER HANDLE PUSH BUTTON WIRING OPEN TO GROUND. REPAIRED BROKEN WIRE AT SPLICE ACO28. RE-PINNED BROKEN WIRE, IAW WM 52-10-01. OPS CHECK GOOD IAW AMM 52-70-15.  INSPECTED WIRE HARNESS FOR ANY OBVIOUS DEFECTS, NONE WERE FOUND CHECKED SWITCHES FOR PROPER ADJUSTMENT, FOUND THE SECURING PAWL DOOR PROX SWITCH TO BE DEFECTIVE,  REMOVED AND REPLACED THE PAWL SENSOR, THE PCB AND THE UPPER DOOR HARNESS IAW AMM CH 24-60-25, AND 52-70-25 OP'S CK GOOD
